Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

July 27, 2012Latimer County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jul 27, 2012, 1:39 AM CDT for Latimer County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2012, 1:39 AM CDT (06:39 UTC)
Expired
Jul 27, 2012, 2:15 AM CDT
In force
36 min
Issued by
NWS Tulsa, OK

County Latimer County, OK

The radar

The Western Arkansas radar (KSRX), 103 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
725 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
2568 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WWUS84 KTSA 270639
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT FRI JUL 27 2012

OKZ049-075-270715-
LATIMER OK-PUSHMATAHA OK-
139 AM CDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN PUSHMATAHA AND SOUTHERN LATIMER

AT 139 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF ALBION TO 3 MILES NORTHWEST OF
YANUSH...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...CLAYTON...TUSKAHOMA...KIAMICHI...
ALBION AND CLAYTON LAKE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND 
GUSTS TO 40 MPH.

LAT...LON 3447 9539 3478 9541 3489 9512 3470 9506
      3468 9506 3468 9505 3461 9503
TIME...MOT...LOC 0639Z 022DEG 10KT 3482 9511 3474 9535

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 26, 11:56 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 26, 11:56 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT THU JUL 26 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED SHOWERS AND THUNDERSTORMS WILL POSSIBLY AFFECT
KMLC AND KFSM OVER THE NEXT FEW HOURS. FOG WILL BE A POSSIBILITY
AT THE ARKANSAS TAF SITES LATE TONIGHT AND EARLY FRIDAY. OTHERWISE...
VFR CONDITIONS ARE EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT THU JUL 26 2012/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL CONTINUE TO AFFECT KFSM AND KMLC FOR THE
NEXT COUPLE OF HOURS. THUNDERSTORMS MAY DEVELOP ALONG AN
OUTFLOW BOUNDARY MOVING THROUGH THE TULSA METRO IN THE NEXT
HOUR OR SO THAT MAY AFFECT KRVS AND KTUL. WILL INCLUDE MVFR
FOG AT KXNA...KFYV AND KBVO FOR LATER TONIGHT/EARLY FRIDAY
MORNING. OTHERWISE...VFR CONDITIONS ARE EXPECTED.

PREV DISCUSSION... /ISSUED 350 PM CDT THU JUL 26 2012/

DISCUSSION...
LINE OF THUNDERSTORMS EXTENDING ACROSS NW ARKANSAS WITH MORE
SCATTERED ACTIVITY INTO EASTERN OKLAHOMA BEGINNING TO PROPAGATE
SOUTHEAST. SHOULD CONTINUE TO SEE ADDITIONAL DEVELOPMENT IN THIS
GENERAL ZONE THROUGH THE EVENING WITH LESSER CHANCES ACROSS NE
OKLAHOMA...THOUGH MCV CURRENTLY CENTERED NEAR KPNC MAY TRIGGER AT
LEAST ISOLATED STORMS AS IT MOVES EAST. REGIONAL MESONANLYSIS
INDICATES DCAPES 1200-1500 GENERALLY NEAR AND SOUTH OF I-44 AND
LOCALLY PRODUCED SIGNIFICANT WIND GRIDS SHOWING VERY HIGH VALUES
IN THIS AREA AS WELL...THUS THE THREAT OF DAMAGING DOWNBURSTS
RELATIVELY HIGH. GRADUAL SHIFT SOUTH EXPECTED TONIGHT.

CURRENT HEAT ADVISORY SET TO EXPIRE AT 02Z AND THE PRESENT
CONFIGURATION WELL SUPPORTED BY AFTERNOON HEAT INDICES. WILL LOOK
AND SEE JUST BEFORE ISSUANCE WHETHER ANY COUNTIES CAN BE DROPPED
AS STORMS ONGOING IN PARTS OF THE ADVISORY AREA. COOLER OVERNIGHT
LOWS TONIGHT WITH MOST AREAS DROPPING NEAR OR BELOW 75.

BOUNDARY ASSOCIATED WITH CURRENT CONVECTION WILL DROP FARTHER SOUTH
FRIDAY WITH THREAT OF THUNDERSTORMS REMAINING SOUTH OF I-40.
INCREASE IN CLOUDS AND POTENTIAL RAINFALL FOOTPRINT WILL KEEP TEMPS
DOWN IN THAT AREA...BUT TEMPS WILL HEAT UP AGAIN ACROSS THE NORTH
AND WILL BE NEAR HEAT ADVISORY LEVELS FOR A TIME FRIDAY AFTERNOON.
SITUATION IS MARGINAL AT THIS POINT AS DEW POINTS ARE LIKELY TO
FALL OFF IN THE AFTERNOON AND THUS HEAT INDEX MAY BE CLOSE OR EVEN
SLIGHTLY BELOW ACTUAL TEMPS. NOT QUITE ENOUGH CONFIDENCE TO ISSUE
AN ADVISORY AS A RESULT.

UPPER LEVEL RIDGE RE-ASSERTS ITSELF BY THE WEEKEND WITH TRIPLE
DIGIT HEAT BECOMING LIKELY FOR SEVERAL DAYS INTO EARLY NEXT WEEK.
EXCESSIVE HEAT HEADLINES WILL BE LIKELY OVER MUCH OF THE AREA
DURING THIS TIME. SMALL CHANCES OF CONVECTION ALONG EASTERN
PERIPHERY OF THE RIDGE COULD IMPACT NW ARKANSAS BUT PROBABILITY
TOO LO2W TO MENTION IN FORECAST AT THIS TIME.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...10
Hazardous weather outlook, Jul 26, 11:36 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT THU JUL 26 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1135 PM CDT THU JUL 26 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTHEAST
OKLAHOMA AND WEST-CENTRAL ARKANSAS INTO THE EARLY MORNING HOURS.
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS DURING THE SAME TIME-FRAME. SOME
OF THE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH WIND
GUSTS TO AROUND 60 MPH THE CONCERN. THE STORMS COULD ALSO PRODUCE
BRIEF HEAVY RAINS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AFTERNOON
FROM SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ISOLATED
REPORTS OF SEVERE DOWNBURST WINDS ARE POSSIBLE.

ANOTHER HEAT WAVE IS ON THE WAY WITH AFTERNOON HEAT INDICES IN
THE 105 TO 110 DEGREE RANGE OVER THE WEEKEND INTO EARLY NEXT
WEEK. RIDGING ALOFT WILL REBUILD OVER OKLAHOMA AND ARKANSAS BY THE
WEEKEND AND WILL PERSIST INTO MUCH OF NEXT WEEK.

WITH THE ONGOING DROUGHT CONDITIONS...THE FIRE DANGER WILL
INCREASE INTO THE ELEVATED CATEGORY FOR MUCH OF NORTHEAST
OKLAHOMA...WITH LIMITED FIRE DANGER EXPECTED ELSEWHERE DUE TO THE HOT
AND DRY CONDITIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

CITY AND COUNTY OFFICIALS WILL NEED TO BEGIN MAKING PREPARATIONS FOR
THE UPCOMING HEAT WAVE THIS WEEKEND INTO NEXT WEEK. COOLING
STATIONS MAY BE NEEDED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 26, 8:17 PM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT THU JUL 26 2012

OKZ065-066-071-270145-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
817 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN OKMULGEE

AT 818 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF PHAROAH...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...OKEMAH...WELEETKA...
CLEARVIEW...PHAROAH...HENRYETTA...BRYANT...DEWAR...SCHULTER...
HANNA...VERNON...RAIFORD AND VIVIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3560 9610 3552 9590 3526 9565 3515 9599
      3529 9599 3528 9618 3544 9637
TIME...MOT...LOC 0118Z 308DEG 14KT 3545 9615
Special weather statement, Jul 26, 8:33 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT THU JUL 26 2012

OKZ068-070>074-270200-
CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH
OK-
833 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN PITTSBURG

AT 832 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF MUSKOGEE TO 5 MILES SOUTH OF
WARNER TO 5 MILES SOUTH OF EUFAULA...MOVING EAST AT 15 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PUMPKIN
CENTER...STIGLER...ENTERPRISE...WHITEFIELD...GORE...EUFAULA...
CHECOTAH...STIDHAM...ONAPA...RENTIESVILLE...MUSKOGEE...COUNCIL
HILL...BRIARTOWN...PORUM...WARNER...OKTAHA...KEEFETON...WAINWRIGHT...
SUMMIT...BRAGGS...TAFT...WEBBERS FALLS...LAKE EUFAULA STATE PARK AND
GREENLEAF STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3577 9558 3578 9557 3580 9549 3577 9504
      3511 9502 3521 9560 3532 9574
TIME...MOT...LOC 0132Z 265DEG 8KT 3573 9533 3543 9533
          3523 9558
Special weather statement, Jul 26, 9:02 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT THU JUL 26 2012

OKZ068>076-270230-
ADAIR OK-CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
902 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE...EASTERN MCINTOSH...NORTHEASTERN
     PITTSBURG AND NORTHERN LATIMER

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 902 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF CHEROKEE LANDING STATE PARK TO 4 MILES
SOUTH OF WEBBERS FALLS TO 8 MILES SOUTHWEST OF BLOCKER...MOVING EAST
AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PUMPKIN CENTER...MCCURTAIN...BUNCH...STIGLER...LEQUIRE...
LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...
TAMAHA...SALLISAW...GANS...MC KEY...VIAN...GORE...BRUSHY...MARBLE
CITY...BOX...COOKSON...WILBURTON...DAMON...GOWEN...PANOLA...MILTON...
BOKOSHE...COWLINGTON...BLOCKER...FEATHERSTON...CROWDER...QUINTON...
BRIARTOWN...PORUM...WARNER...BRAGGS...WEBBERS FALLS...ARROWHEAD STATE
PARK...ROBBERS CAVE STATE PARK...GREENLEAF STATE PARK...LAKE
TENKILLER STATE PARK...CHEROKEE LANDING STATE PARK AND BRUSHY LAKE
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3570 9455 3529 9464 3478 9530 3498 9580
      3554 9532 3585 9505
TIME...MOT...LOC 0202Z 282DEG 27KT 3574 9497 3544 9508
          3496 9562
Special weather statement, Jul 26, 11:21 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT THU JUL 26 2012

OKZ053-270445-
CHOCTAW OK-
1121 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 1121 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SAWYER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ORD...FROGVILLE...SAWYER...FORT
TOWSON...SWINK...HUSKEY...FALLON...HUGO LAKE STATE PARK AND RAYMOND
GARY STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3388 9547 3387 9551 3390 9552 3416 9533
      3414 9515 3393 9516 3395 9522 3393 9524
      3389 9525 3387 9529 3388 9533 3387 9534
      3386 9542
TIME...MOT...LOC 0421Z 300DEG 11KT 3396 9535
Special weather statement, Jul 27, 12:04 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT FRI JUL 27 2012

OKZ053-270545-
CHOCTAW OK-
1204 AM CDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW

AT 1203 AM CDT...SCATTERED STRONG THUNDERSTORMS OVER MUCH OF EASTERN
CHOCTAW COUNTY WERE MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS
INCLUDE...HUGO...ORD...FROGVILLE...GRANT...GOODLAND...SAWYER...FORT
TOWSON...SWINK...MESSER...HUSKEY...FALLON...APPLE...HUGO LAKE STATE
PARK AND RAYMOND GARY STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3387 9551 3389 9551 3388 9555 3393 9558
      3415 9551 3416 9515 3394 9515 3393 9517
      3395 9522 3393 9524 3389 9525 3387 9529
      3388 9533 3387 9534 3386 9539
TIME...MOT...LOC 0503Z 285DEG 22KT 3403 9534
Special weather statement, Jul 27, 1:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT FRI JUL 27 2012

OKZ049-075-270715-
LATIMER OK-PUSHMATAHA OK-
139 AM CDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN PUSHMATAHA AND SOUTHERN LATIMER

AT 139 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF ALBION TO 3 MILES NORTHWEST OF
YANUSH...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...CLAYTON...TUSKAHOMA...KIAMICHI...
ALBION AND CLAYTON LAKE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3447 9539 3478 9541 3489 9512 3470 9506
      3468 9506 3468 9505 3461 9503
TIME...MOT...LOC 0639Z 022DEG 10KT 3482 9511 3474 9535

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:13 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha34 min
Jul 26, 7:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee57 min
Jul 26, 7:23 PM CDTSpecial Weather StatementTSAWagoner37 min
Jul 26, 7:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee60 min
Jul 26, 7:33 PM CDTSpecial Weather StatementTSACherokee27 min
Jul 26, 7:46 PM CDTSevere Thunderstorm WarningTSAChoctaw35 min
Jul 26, 7:48 PM CDTSpecial Weather StatementTSALatimer42 min
Jul 26, 7:53 PM CDTSpecial Weather StatementTSAMayes52 min
Jul 26, 8:17 PM CDTSpecial Weather StatementTSAOkmulgee28 min
Jul 26, 8:33 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee27 min
Jul 26, 9:02 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Sequoyah28 min
Jul 26, 11:21 PM CDTSpecial Weather StatementTSAChoctaw24 min
Jul 27, 12:04 AM CDTSpecial Weather StatementTSAChoctaw41 min
Jul 27, 3:41 AM CDTHeat AdvisoryTSACraig, Creek, Mayes, Muskogee, Nowata, Okfuskee and 6 more16 hr
Jul 27, 3:41 AM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more9 days
Jul 27, 3:50 PM CDTExcessive Heat WarningTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more8 days

Nearby

Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.